# SDR DALA13039363760

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,564 hours, 14,620 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHTS INOPERATIVE AT SEAT 13.  MX FOUND TERMINAL SHORTED AND REPAIRED.  OPS CHECK OK.
